Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Introduction to the Tate issue


Author: Susan Friedlander
Journal: Bull. Amer. Math. Soc. 54 (2017), 541-543
DOI: https://doi.org/10.1090/bull/1585
Published electronically: July 10, 2017
Full-text PDF


Additional Information

Susan Friedlander
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California, 90089
Email: susanfri@usc.edu

DOI: https://doi.org/10.1090/bull/1585
Published electronically: July 10, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society